# SDR UPS97222575

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 651926012
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, O/B AILERON MIDDLE I/B HINGE FITTING CRACKED.  HINGE FITTING REMOVED AND REPLACED WITH NEW FITTING PER SRM 51-30-2.
